sexologist-icon
Irregular periods
I had irregular period and dr suggested for ovral g tablets for21 days. Now after 4 days of completing the course I am having very light bleeding/spotting with mucus and light cramps .where as the dr said that I will have a heavy periods after stopping the pill. Is it normal ? When would I will be having my normal periods ?
129 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You will get normal bleeding after stopping medicine. Wait for  a day. If any issue contact your gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.